# SDR VTZA99012

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6418 - CLE-IAD - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 43219 MEL 52-2.  MAINTENANCE CLOSED DMI 43219 ON 1-10-99 BY CLEANING AND LUBING PASSENGER DOOR MICROSWITCHES OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED AND RETURNED TO SERVICE.  (M)
